Profile of Md. Mamun-Ur-Rashid Khan

Profile of Md. Mamun-Ur-Rashid Khan

Md. Mamun-Ur-Rashid Khan
Assistant Professor
Department of Mathematics
Faculty of Science
Email: mamun.univdhaka@gmail.com
Phone: +8801727652770
Image of Md. Mamun-Ur-Rashid Khan
Degree Name Group/Major Subject Board/Institute Country Passing Year
Masters Pure Mathematics Department of Mathematics, University of Dhaka Bangladesh 2011
Bachelor Mathematics Department of Mathematics, University of Dhaka Bangladesh 2010
Award Type Award Title Year Country Description
Local Merit Scholarship 2014 Bangladesh Scholarship from Eastern Bank Ltd and Dhaka University Alumni Association, Dhaka, Bangladesh.
Local Merit Scholarship 2014 Bangladesh Scholarship from University of Dhaka for the B.S. (Honors) final result.
Local Mitra Yousuf Trust Fund Scholarship 2010 Bangladesh Scholarship for obtaining second highest G.P.A in third year final examination.
Local Dean's Award 2010 Bangladesh Faculty of science, University of Dhaka
Research Interest
Subject Description
Complex Analysis Complex function, Differentiation and Integration of complex function, Analysis of Complex Function etc.
Differential Equations Analytical solutions, Numerical solutions, Modeling with real life problems etc.
Numerical Analysis Numerical Differentiation and Integration, Error Analysis etc
Operations Research Integer Programming, Traveling Salesman Problem etc.
Project/Research Supervision
Level of Study Title Supervisor Co-Supervisor(s) Name of Student(s) Area of Research Current Completion
Other A Study on Transportation Problems and Job Sequencing Problems Md. Mamun-Ur-Rashid Khan N/A Fatiha Ahmed Mounota, Nusrat Jahan Tushu, Md. Mehedi Hasan Dorin, Tamanna Yeasmin Supti, Ifrit Zahin

Operations Research

2019
Other A Study on Analytical and Numerical Solutions of Nonlinear Ordinary Differential Equation Md. Mamun-Ur-Rashid Khan N/A Monica Islam Khan, Noushin Tasnim, Mohua Islam, Malvin Prangan Sarkar Differential Equations 2018
Other A Study on Bessel’s Differential Equation and Bessel Function Md. Mamun-Ur-Rashid Khan N/A Farhana Taiyebah, Iffat Ara, Kazi Nusrat Zahan Differential Equations 2017
Other A Study on Integer Programming Problems Md. Mamun-Ur-Rashid Khan N/A Ahmed Al Hasan, Zahidul Islam Sohag, Md. Delowar Hossain, Md. Anarul Islam Operations Research 2016
Other Numerical Solutions of Elliptic Partial Differential Equations & Their Applications Md. Mamun-Ur-Rashid Khan N/A Maliha Tasmiah Noushin, Mahfuza Jahan Sonia, Md. Aminul Islam, Jasim Uddin Numerical Analysis 2015
Project/Research Work
Subject Project Name Source of Fund From Date To Date Collaboration
Honor's Project Numerical Treatment of Laplace’s Equation Supervised by Dr. Selina Parvin
M. S. (Thesis) A study on Traveling Salesman Problem Supervised by Dr. Md. Ainul Islam
Invited Talk
SL Invited Talk
No invited talk is found
SL Collaboration & Membership Name Type Membership Year Membership Expire Year
1 Dhaka University Mathematics Alumni Association Association 2013 Life Time
2 Bangladesh Mathematical Society Association 2013 Life Time
Title Organization Location From Date To Date Description
Assistant professor Department of Mathematics, University of Dhaka Dhaka, Bangladesh 27-11-2018 Currently Working
Lecturer Department of Mathematics, University of Dhaka Dhaka, Bangladesh 27-11-2014 26-11-2018
Lecturer Institute of Natural Sciences, United International University Dhaka, Bangladesh 13-11-2013 26-11-2014
Lecturer (Part time) Institute of Natural Sciences, United International University Dhaka, Bangladesh 21-08-2013 12-11-2013
Journal Article
1
Md. Mamun-Ur-Rashid Khan and Goutam Saha : Analytical Solution of Lienard Differential Equation using Homotopy Perturbation Method, GANIT (Journal of Bangladesh Mathematical Society) , vol.39 , pp.87-100 , 2019 .
2
Md. Mamun-Ur-Rashid Khan : Analytical Solution of Van Der Pol’s Differential Equation Using Homotopy Perturbation Method, Journal of Applied Mathematics and Physics (impact factor:0.54) , vol.7 , no.1 , pp.1-12 , 2019 .
3
M. R. Hossain, Touhid Hossain and Md. Mamun-Ur-Rashid Khan : A Generalization on the Solution of the Second Order Ordinary Linear Boundary Value Problem by the Finite Element Method, IOSR Journal of Mathematics (IOSR-JM) , vol.14 , no.2 , pp.55-60 , 2018 .
4
Md. Mamun-Ur-Rashid Khan, M. R. Hossain and Selina Parvin : Numerical Integration Schemes for Unequal Data Spacing, American Journal of Applied Mathematics , vol.5 , no.2 , pp.48-56 , 2017 .
5
Md. Mamun-Ur-Rashid Khan and Md. Asadujjaman : A Tabu Search Approximation for finding the Shortest distance using Traveling Salesman Problem, IOSR Journal of Mathematics (IOSR-JM) , vol.12 , no.5 , pp.80-84 , 2016 .